MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7176.140738

Медицинская библиотека · Indian journal of psychological medicine · 2014

Late onset clozapine induced agranulocytosis.

Velayudhan Rajmohan, Kakkan Sushil

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Agranulocytosis is defined as an absolute neutrophil count less than 100/mm(3) in association with infectious disease. The risk of agranulocytosis is 0.38% of all clozapine treated cases and there is a relatively lesser incidence in Indian population. The risk of clozapine-induced agranulocytosis and neutropenia is highest in the first 6 months and higher in the initial 18 months after the onset of treatment. There have been very few reports of neutropenia and agranulocytosis after this period. There have so far been no reports of late onset clozapine induced agranulocytosis has been reported from India. A case of late onset clozapine induced agranulocytosis with possible mechanism of the same is reported.

Для цитирования: Velayudhan Rajmohan, Kakkan Sushil. Late onset clozapine induced agranulocytosis.. Indian journal of psychological medicine. 2014. DOI: 10.4103/0253-7176.140738.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.